# SDR 99ZZZX385

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6957Y
- Make and model: Bell 214ST
- Aircraft serial: 28139
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Line
- Part number: 70060T000Y310
- Condition: Leaking
- Location: Hydraulic System
- Stage of operation: NR
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

AIRCRAFT DEPARTED CAMERON BASE.  LOST NR 2 HYDRAULIC PRESSURE.  AIRCRAFT RETURNED TO CAMERON BASE.  FOUND LINES, ITEMS 23 AND 24, CHAFED.  NR 2 HYDRAULIC SYSTEM TO COLLECTIVE SERVO.  REF:  214ST IBB, FIG 29-5, ITEMS 23 AND 24.
